# SDR DALA1242459019

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 48,762 hours, 35,233 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: C2 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION WAS FOUND ON MID CARGO COMPARTMENT LOWER BEAM BS 636-693 (C2).  BEAM WAS BLENDED OUT AND BS 655 AND 674 WAS OUT OF LIMITS.  THE AREA WAS CUT OUT FILLER AND Z REPAIR INSTALLED IAW SRM 53-05 FIG 123.
